# SDR CALA9601767

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578PE
- Make and model: Boeing 727243
- Aircraft serial: 21661
- System (JASC): 2730 · Elevator Control System
- Part: Control Module
- Part number: 6595600642
- Condition: Inoperative
- Location: Elevator
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT LOST A-SYSTEM HYDRAULIC PRESSURE AND QUANTITY APPROXIMATELY 10 MINUTES AFTER TAKEOFF.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE A-SYSTEM ELEVATOR CONTROL MODULE AT FAULT.  THE ELEVATOR CONTROL MODULE WAS REPLACED.  THE NR 1 ENGINE DRIVEN PUMP WAS ALSO REPLACED DUE TO FAILURE.  LEAK AND OPERATIONAL CHECKS WERE NORMAL.
